# SDR AU970288

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: SK1759
- Condition: Broken
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR FORK SHEARED IN AREA OF PISTON TUBE ATTACHMENT- A HEAVY LANDING INSPECTION HAD BEEN CARRIED OUT 40 HOURSPREVIOUSLY
